# SDR ASOA2015042912711

- Difficulty date: April 13, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CORROSION ON BS 364 INTERCOSTAL S26R FOUND CORROSION ON STRINGER S26R BETWEEN FS 364-FS 349.   HEAVY PITTING CORROSION ON STR 26R BETWEN FS 364-FS 349 EXCEEDING LIMITS OF SRM 53-21-03-101-006-A02.  STARTED REMOVAL OF STR 26R REF SRM 51-42-06-001-A01.  CONTINUED AND COMPLETED REMOVAL OF STR 26R FROM FS 364- FS 333 REF: SRM 51-42-06-001-001-A01, SEE ITEM 6 FOR INSTALLATION OF SERVICEABLE STR.  REMOVED INTERCOSTAL AT FS 364-FS 349, STR 26R FOR FOM REMOVED 2 EA CLIPS 1 AT FS 349 AND 1 AT FS 333 STR 26R TO FOM REF SRM 51-42-06-001-001-A01.  INSTALLED STRINGE CLIP AT FS 333 STR 26R IAW SRM 51-42-06-001-001-A01.  REINSTALLED RIVETS AT FS 349 BETWEEN STRINGER 27 AND 25R IAW SRM 51-42-06-001-001-A01.  REMOVED STR 26R SPLICE AT FS 333 SPLICE FOUND CORRODED REF: SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED HOLES IN NEW SERVICEABLE STR 26R SPLICE AT FS 333 IAW SRM 51-40-11-001-001-A01.  INSTALLED STRINGER SPLICE IAW CRJ900 SRM 51-42-06-001-001-A01.  INSTALLED SERVICEABLE STR 26R REF: SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED HOLES IN NEW SERVICEABLE STR 26R BETWEEN FS 333 AND 364 IAW SRM 51-40-11-001-001-A01.  INSTALLED STRING 26R IAW SRM 51-42-06-001-001-A01.
